Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 58, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 27, 2007, 1:49 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 1:49 PM EDT (17:49 UTC)
- Expired
- Jun 27, 2007, 2:11 PM EDT
- In force
- 22 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
Counties Allegany County, NY, Cattaraugus County, NY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 271748
SVRBUF
NYC003-009-271830-
/O.NEW.KBUF.SV.W.0058.070627T1749Z-070627T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
149 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEGANY COUNTY IN WESTERN NEW YORK
CATTARAUGUS COUNTY IN WESTERN NEW YORK
* UNTIL 230 PM EDT
* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF RUSHFORD...OR
ABOUT 24 MILES NORTH OF OLEAN...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSHFORD BY 205 PM EDT...
HOUGHTON BY 220 PM EDT...
LAT...LON 4249 7784 4247 7781 4247 7778 4245 7776
4239 7776 4235 7846 4251 7850 4252 7848
4252 7784
$$
SAGE1 follow-up statement
000
WWUS51 KBUF 271811
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
211 PM EDT WED JUN 27 2007
NYC003-009-271821-
/O.CAN.KBUF.SV.W.0058.000000T0000Z-070627T1830Z/
CATTARAUGUS NY-ALLEGANY NY-
211 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR ALLEGANY AND CATTARAUGUS
COUNTIES IS CANCELLED...
AT 211 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4249 7784 4247 7781 4247 7778 4245 7776
4239 7776 4235 7846 4251 7850 4252 7848
4252 7784
$$
SAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:07 AM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 27, 10:07 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1007 AM EDT WED JUN 27 2007
.SYNOPSIS...
HIGH PRESSURE ALONG THE EAST COAST WILL PROVIDE A SOUTHWESTERLY
FLOW OF HOT AND HUMID AIR ACROSS WESTERN AND CENTRAL NEW YORK FOR
ONE MORE DAY TODAY. MOISTURE FROM THE OHIO VALLEY WILL GRADUALLY
BE DRAWN INTO THE REGION AND INCREASE THE THREAT OF SCATTERED
THUNDERSTORMS THIS AFTERNOON ACROSS INTERIOR SECTIONS. A COLD
FRONT WILL THEN CROSS THE AREA TONIGHT WITH A BETTER THREAT OF
MORE WIDESPREAD SHOWERS AND STORMS. THE SHOWERS SHOULD END FROM
NORTH TO SOUTH THURSDAY AS THE FRONT RECEDES...LEADING TO A FEW
DAYS OF PLEASANTLY COOL AND DRY WEATHER FROM FRIDAY ON THROUGH THE
UPCOMING WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
EARLIER FORECAST LOOKS ON TRACK WITH ONLY CHANGES TO RAISE MAX TEMPS
A BIT GENESEE VALLEY REGION AND ADJUST SKY GRIDS TO CURRENT
CONDITIONS. ONE MORE VERY WARM/HOT DAY WITH HIGH HUMIDITY WITH DEW
PTS IN THE UPPER 60S TO ARND 70.
CONCERNS FOR TODAY WILL BE MAXIMUM TEMPERATURES AND THE EXTENT OF
CONVECTIVE DEVELOPMENT THIS AFTERNOON. SUNSHINE THIS MORNING SHLD
GIVE WAY TO CONVECTIVE CLOUD DEVELOPMENT THIS AFTERNOON ESPECIALLY
AWAY FROM LK SHADOW AREAS. SIMILAR 850 MB TEMPS (18-19C) WE SHOULD
CHALLENGE MAXES REACHED ON TUESDAY...ESPECIALLY GEN VALLEY AND EAST.
WE WILL BE DRAWING ON MORE MOISTURE WHICH HAS BEEN LURKING ACROSS
OHIO VALLEY FOR DAYS...BUT IT DOES NOT LOOK AS ROBUST OR AS FAST AS
IT DID ON EARLIER MODEL RUNS. STILL...WE DO GET CAPES UP INTO
1000-1500 J/KG RANGE AND LIS OF -5 OR SO BY 18Z...SO EXPECT SOME
ACTIVITY TO POP ALONG LAKE BREEZE BOUNDARIES FROM CHAUT CO NORTHEAST
ACROSS FINGER LAKES BY LATER IN DAY. WILL GO WITH 40 POPS THOSE
AREAS. WE SHOULD GET A DISTINCT LAKE SHADOW BUF AREA WITH A FAIRLY
BRISK WSW FLOW THOUGH WHICH WILL INHIBIT ANYTHING HERE...SO WILL
DROP POPS TO 20 RANGE FOR THE AFTERNOON. SIMILAR CASE E OF LK
ONTARIO IN ART AREA. ANY STORMS MID TO LATE AFTERNOON WILL HAVE TO
BE WATCHED FOR TRAINING WITH VERY HIGH PWS (OVER 1.5 INCH). SVR
THREAT MARGINAL AT BEST...BUT CAN NEVER BE RULED OUT IN THIS
HEAT/HUMIDITY. WIND FIELDS ALOFT NOT IMPRESSIVE BUT BETTER CHC JUST
TO OUR EAST WITH PREFRONTAL TROF SETTING UP.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
COLD FRONT APPROACHES AND CROSSES AREA AFTER MIDNIGHT...REACHING
SRN TIER BY DAYBREAK. WE ALL SHOULD GET A DECENT SHOT OF SHOWERS
AND A FEW EVENING TSTMS WITH IT. MODEL QPF HAS BEEN SURPRISINGLY
WEAK (GENERALLY 0.25 INCH OR LESS)...BUT HAVE TO THINK THAT WE
HAVE POTENTIAL FOR MORE...ESPECIALLY WITH SUCH HIGH PWS. MODELS
ALSO IN VERY GOOD AGREEMENT WITH PROGRESS OF FRONT ON THURS...
SLOWING IT DOWN WITH A WAVE MOVING ACROSS PA. THIS MAY BE CLOSE ENOUGH
TO KEEP AT LEAST CHC POPS ACROSS SRN TIER MOST OF DAY...BUT AREAS
FROM BUF-ROC-ART SHOULD DRY OUT BY NOON WITH SOME RELUCTANT
CLEARING LATER IN THE DAY.
FRIDAY SHOULD BE AN ABSOLUTE BEAUTY WITH SUNSHINE AND 850 MB TEMPS
OF 8-10C SUPPORTING MID-UPR 70S AND A FRESH BREEZE...AS WE START
ANOTHER LONG STRETCH OF THE FINE WX WE ARE SO ACCUSTOMED TO THIS
YEAR.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE REGION WILL BE UNDER THE INFLUENCE OF A COOL UPPER TROUGH ALOFT
ACROSS THE NORTHEASTERN STATES AND COOL SURFACE HIGH PRESSURE
CENTERED OVER THE CENTRAL GREAT LAKES AND MID WEST. TEMPERATURES
WILL RANGE ABOUT 8 TO 10 DEGREES BELOW NORMAL THROUGH THE WEEKEND
(NEAR 70). A VORT MAX DROPPING SOUTHEAST ALONG THE FRINGE OF THE
UPPER TROUGH WILL BRING A CHANCE OF SHOWERS TO AREAS EAST OF THE
GENESEE ON SATURDAY AFTERNOON AND EVENING. THE HIGH PRESSURE
CENTER WILL BUILD FARTHER TO THE EAST ON SUNDAY AS THE UPPER
TROUGH SLIDES A BIT MORE TO THE EAST. ONLY AFTER THE HIGH CENTER
MOVES EAST OF THE REGION ON MONDAY AND TUESDAY WILL A WARMING
TREND RETURN WITH AFTERNOON HIGH BACK CLOSER TO THE UPPER 70S TO
LOW 80S...CLOSE TO SEASONAL NORMALS.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
DIURNAL HEATING AND INCREASING INSTABILITY SHOULD SET OFF SOME
SCATTERED THUNDERSTORMS...PARTICULARLY ACROSS INTERIOR SECTIONS
AWAY FROM ANY LAKE INFLUENCES THIS AFTERNOON. GIVEN THE AMOUNT OF
ATMOSPHERIC MOISTURE THAT WILL BE AVAILABLE...THERE WILL BE THE
POTENTIAL FOR ANY STORM TO PRODUCE IFR VSBYS IN HEAVY RAIN.
A COLD FRONT LOCATED OVER THE UPPER MIDWEST WILL DROP SOUTH ACROSS
THE AREA LATE TONIGHT AND THURSDAY MORNING. THIS FRONT WILL BRING A
HIGHER LIKELIHOOD OF SHOWERS AND THUNDERSTORMS ALONG WITH A RISK OF
LOWER CIGS AND VSBYS. AFTER THE FRONT PASSES THROUGH THE AREA BY MID
DAY THURSDAY...DRIER AND COOLER WEATHER WILL RETURN WITH VFR
CONDITIONS EXPECTED TO LAST INTO THE WEEKEND.
&&
.MARINE...
LIGHT WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS BEFORE
SOUTHWEST WIND PICK UP LATER THIS MORNING AND DURING THE AFTERNOON
AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING COLD
FRONT. EXPECT THE HIGHEST WIND GUSTS TO OCCUR RIGHT ALONG THE
NIAGARA RIVER WHERE A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THIS
AFTERNOON AND EARLY EVENING. THE RELATIVELY STABLE CONDITIONS OVER
THE LAKES WILL HELP TO KEEP WIND AND WAVES BELOW SMALL CRAFT
ADVISORY CRITERIA. SHOWERS AND THUNDERSTORMS ARE LIKELY TONIGHT AND
AND EARLY THURSDAY MORNING WITH THE PASSAGE OF THE COLD FRONT. WINDS
WILL SWITCH TO NORTHWEST THURSDAY EVENING AND REMAIN SO FOR FRIDAY
AND SATURDAY...VARYING FROM NORTHWEST TO NORTHEAST AT TIMES. LIGHTER
AND VARIABLE WINDS WILL ACCOMPANY HIGH PRESSURE ON SUNDAY.
&&
.HYDROLOGY...
OUR PARCHED REGION LOOKS TO GET SOME LIMITED RELIEF DURING THE
NEXT 24 HOURS OR SO. SCATTERED STORMS COULD DROP LOCALLY HEAVY
AMOUNTS THIS AFTERNOON INTO EARLY EVENING...BUT THEY WILL BE SPOTTY
AND AWAY FROM THE LAKES. MORE GENERAL QPF TONIGHT SHOULD AVERAGE
0.25 TO 0.5 INCH WITH A FEW SPOTS HIGHER. WE THEN LOOK TO BE DRY
FOR THE NEXT SEVERAL DAYS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM EDT THIS
EVENING FOR LEZ020.
&&
SYNOPSIS...SFM
NEAR TERM...JJP
SHORT TERM...SFM
LONG TERM...WCH
AVIATION...TJP
MARINE...TJP
HYDROLOGY...SFMHazardous weather outlook, Jun 27, 5:00 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT WED JUN 27 2007 NYZ001>003-010>013-019>021-085-280900- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE OVERNIGHT. LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-280900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-280900- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 500 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. ANY OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
In the hours before
Special weather statement, Jun 27, 12:39 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1239 PM EDT WED JUN 27 2007 NYZ001-002-010>012-019>021-085-271815- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 1239 PM EDT WED JUN 27 2007 ...THUNDERSTORMS BEGINNING TO DEVELOP... AT 1230 PM, THUNDERSTORMS, SOME WITH HEAVY RAINFALL, GUSTY WINDS AND POSSIBLY HAIL, WERE SCATTERED OVER CATTARAUGUS COUNTY. ALL OF THE ACTIVITY WAS MOVING NORTHEAST AND SOME OF THE CITIES AND TOWNS THE STORMS WILL BE NEAR INCLUDE LITTLE VALLEY, EAGLE, AND LIME LAKE AROUND 1245 PM, AND ELLICOTTVILLE AROUND 1 PM. BE ON THE ALERT FOR PONDING ON ROADS AND POSSIBLE SOME POOR DRAINAGE FLOODING. WHILE SHOWERS AND STORMS ARE POSSIBLE ALMOST ANYWHERE, MOST OF THE ACTIVITY WILL LIKELY CONTINUE TO DEVELOP ACROSS THE SOUTHERN TIER COUNTIES, AND WYOMING COUNTY THROUGH 2 PM.
Special weather statement, Jun 27, 1:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 115 PM EDT WED JUN 27 2007 NYZ006>008-271930- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 115 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS MOVING ACROSS THE REGION... AT 110 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS OSWEGO COUNTY FROM THE REDFIELD AREA, SOUTHWEST TO PARISH, PALERMO, ACROSS FULTON TO HANNIBAL. THE STORMS WILL CONTINUE FORMING ALONG THIS GENERAL AXIS THROUGH THE LATE AFTERNOON, AND MOVE INTO SOUTHERN LEWIS COUNTY AS WELL. OTHER SHOWERS AND THUNDERSTORMS OF THE SAME INTENSITY, WILL BE POPING UP ACROSS THE REMAINDER OF THE REGION THROUGH THE AFTERNOON. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING POOR DRAINAGE FLOODING ALONG WITH SIGNIFICANT PONDING ON AREA ROADWAYS. BOATERS ALONG THE NEAR SHORE WATERS OF OSWEGO AND JEFFERSON COUNTIES SHOULD BE ALERT FOR APPROACHING STORMS, AND BE PREPARED TO SEEK SAFE HARBOR.
Special weather statement, Jun 27, 1:23 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 123 PM EDT WED JUN 27 2007 NYZ003>005-013-014-271945- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA 123 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF THE REGION... AT 125 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS SOUTHERN ONTARIO AND SOUTHERN LIVINGSTON COUNTIES, AND NORTHERN CAYUGA COUNTY. STORMS ARE EXPECTED TO CONTINUE TO FORM, AND MOVE ALONG, THIS GENERAL VICINITY THROUGH 330 PM. SOME OF THESE STORMS WILL PRODUCE POOR DRAINAGE FLOODING, ALONG WITH SIGNIFICAN PONDING ON AREA ROADWAYS. MORE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP ACROSS OTHER PARTS OF THE REGION THROUGH LATE AFTERNOON.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:21 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 39 min |
| Jun 27, 1:56 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 64 min |
| Jun 27, 2:01 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 59 min |
| Jun 27, 2:07 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 53 min |
| Jun 27, 4:18 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 87 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.